# SDR SIMA20150529003

- Difficulty date: May 29, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 25,814 hours, 21,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller
- Condition: Lack Of Lube
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR DIFFICULT TO OPEN & CLOSE.  LUBE MAIN DOOR FRAME ROLLERS IAW MM 53-21-02.  OPERATIONS CHECKED GOOD IAW MM 52-18-00.
